Children's Tylenol Pain & Fever Acetaminophen 160mg Grape Splash Oral Suspension
Intended for kids ages 2 to 11 years, Children's Tylenol Oral Suspension Medicine provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. Each 5 milliliter dose of this kids' liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's cold & flu symptom medicine also comes in a kid-friendly strawberry flavor and is ibuprofen-, aspirin- and alcohol-free, and is gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents decade after decade.
- Helps temporarily relieve cold and flu symptoms, including fever, sore throat and headache
- The liquid kids' medicine starts working fast to also relieve toothache & temporarily reduce fever
Ratings and Reviews
Fry’s Food Stores is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.